What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 12, 5:15 AM CST, 1 hour 24 minutes earlier. Its key messages:
- Updated at 609 AM CDT Thu Jun 12 2025
- Low to moderate (20-40%) chance of showers and thunderstorms continue tonight through the weekend.
- Marginal risk of severe thunderstorms through Thursday
- Marginal to a slight risk for Excessive Rainfall through Friday morning.
Area forecast discussion, Jun 12, 5:15 AM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
615 AM CDT Thu Jun 12 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 609 AM CDT Thu Jun 12 2025
- Low to moderate (20-40%) chance of showers and thunderstorms
continue tonight through the weekend.
- Marginal risk of severe thunderstorms through Thursday
- Marginal to a slight risk for Excessive Rainfall through Friday
morning.
&&
.DISCUSSION...
Issued at 1154 PM CDT Wed Jun 11 2025
Ongoing convection early this morning will be focused mainly over
the Victoria Crossroads and along the northern Coastal Bend. A few
of these storms could be strong to severe with strong wind gusts
and hail possible. Another round of thunderstorms is likely this
afternoon and evening across the Coastal Plains and Victoria
Crossroads when an outflow boundary from storms to the north
pushes into the area. These storms are more likely (though the
risk is still marginal) to produce some strong to severe winds.
PWAT values from tonight's upper air release are 1.94 inches
(~80th percentile). This moisture will continue through at least
Friday so any of these storms could produce locally heavy
rainfall. This has led to a marginal risk of excessive rainfall
over the Brush Country and southern Coastal Plains and a slight
risk over the northern Coastal Plains and Victoria Crossroads.
Additional rainfall totals from 0.25" across the southwest to
2.5" across the Victoria Crossroads are possible. Locally higher
values are possible which could lead to isolated to scattered
flash flooding.
Precipitation chances will diminish over the weekend, though low
to medium chances (20-40%) will persists over the Victoria
Crossroads and the Coastal Bend as a mid-level trough extends into
our area.
&&
.AVIATION...
(12Z TAFS)
Issued at 609 AM CDT Thu Jun 12 2025
A mixture of MVFR to VFR conditions still remain over the region.
A line of convection is continuing to march its way southwards
into the region. It is currently approaching the VCT terminal
currently. This is still expected to move into the northern
Coastal Plains shortly. A low to medium chance for showers and
thunderstorms will linger through the day excluding LRD. Expect
category changes near any storms though, VFR conditions are
expected to prevail across all sites by mid to late morning.
&&
.MARINE...
Issued at 1154 PM CDT Wed Jun 11 2025
A moderate to at times fresh breeze (BF 4-5) will persist into
next week, with periods of Small Craft Exercise Caution
conditions. A low to moderate (20-50%) chance of rain is expected
daily through early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 93 79 93 80 / 40 20 20 10
Victoria 88 76 91 77 / 70 20 40 10
Laredo 100 79 102 80 / 10 10 10 0
Alice 97 76 97 78 / 40 10 20 0
Rockport 89 81 89 82 / 50 30 30 10
Cotulla 98 78 100 79 / 30 10 10 0
Kingsville 96 78 95 78 / 40 10 20 10
Navy Corpus 89 81 89 82 / 40 20 30 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&
SHORT TERM...LS/77
DISCUSSION...LS/77
AVIATION...NP/92
In the hours before
Special weather statement, Jun 12, 3:09 AM CST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
409 AM CDT Thu Jun 12 2025
TXZ234-120930-
Victoria TX-
409 AM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL VICTORIA COUNTY
THROUGH 430 AM CDT...
At 408 AM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, or 10 miles north of Victoria, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victoria, Salem, and Victoria Mall.
This includes US Highway 77 between mile markers 560 and 572.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2906 9694 2902 9683 2900 9682 2899 9681
2886 9699 2894 9711 2909 9699 2910 9698
TIME...MOT...LOC 0908Z 224DEG 24KT 2898 9699
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
NMPSpecial weather statement, Jun 12, 3:12 AM CST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
412 AM CDT Thu Jun 12 2025
TXZ233-234-120945-
Victoria TX-Goliad TX-
412 AM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES THROUGH 445 AM CDT...
At 412 AM CDT, Doppler radar was tracking a strong thunderstorm near
Schroeder, or 8 miles northeast of Goliad, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fannin, Mission Valley, Schroeder, Coleto Creek Park, Ander, and
Nursery.
This includes the following highways...
US Highway 183 near mile marker 638.
US Highway 59 between mile markers 654 and 660.
US Highway 87 between mile markers 800 and 802.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2894 9707 2865 9722 2871 9739 2890 9736
2889 9735 2890 9734 2888 9733 2887 9732
2888 9731 2887 9731 2887 9730 2896 9717
TIME...MOT...LOC 0912Z 201DEG 21KT 2876 9729
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NMPSpecial weather statement, Jun 12, 3:26 AM CST, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
426 AM CDT Thu Jun 12 2025
TXZ234-121015-
Victoria TX-
426 AM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VICTORIA COUNTY THROUGH
515 AM CDT...
At 426 AM CDT, Doppler radar was tracking a strong thunderstorm near
Oak Village, or 9 miles northwest of McFaddin, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Wood Hi,
Victoria Detar Hospital North, Victoria Riverside Park, Victoria
College, Victoria Mall, Saxet Lakes, Brentwood Subdivision, Oak
Village, Victoria Regional Airport, Telferner, Ball Airport Area, and
Downtown Victoria.
This includes the following highways...
US Highway 59 between mile markers 628 and 648.
US Highway 77 between mile markers 568 and 590.
US Highway 87 between mile markers 804 and 818.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2885 9677 2863 9701 2869 9716 2873 9717
2899 9703
TIME...MOT...LOC 0926Z 211DEG 24KT 2868 9708
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NMPSpecial weather statement, Jun 12, 5:07 AM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
607 AM CDT Thu Jun 12 2025
TXZ233-234-246-247-347-121145-
Coastal Calhoun TX-Inland Calhoun TX-Victoria TX-Inland Refugio TX-
Goliad TX-
607 AM CDT Thu Jun 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTHEASTERN REFUGIO COUNTIES THROUGH 645 AM
CDT...
At 606 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Ezzell to Mission Valley to
near Weesatche. Movement was southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Quintana, Victoria
Colony Creek Country Club, Weesatche, Weser, Nursery, Victoria
Riverside Park, Victoria College, Victoria Mall, Saxet Lakes, Green
Lake, Brentwood Subdivision, Inez, Salem, Telferner, and Tivoli.
This includes the following highways...
US Highway 183 between mile markers 626 and 662.
US Highway 59 between mile markers 624 and 672.
US Highway 77 between mile markers 560 and 618.
US Highway 87 between mile markers 798 and 836.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2879 9669 2877 9670
2876 9667 2874 9667 2871 9665 2870 9667
2866 9663 2845 9681 2830 9724 2878 9762
2892 9742 2890 9734 2887 9730 2910 9698
TIME...MOT...LOC 1106Z 324DEG 45KT 2926 9691 2892 9719 2880 9752
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NMPSpecial weather statement, Jun 12, 5:37 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
637 AM CDT Thu Jun 12 2025
TXZ231-232-121215-
Live Oak TX-Bee TX-
637 AM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LIVE OAK AND WEST
CENTRAL BEE COUNTIES THROUGH 715 AM CDT...
At 636 AM CDT, Doppler radar was tracking a strong thunderstorm over
River Creek Acres, or over George West, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
George West, Oakville, River Creek Acres, Ray Point, and Karon.
This includes the following highways...
Interstate 37 between mile markers 51 and 68.
US Highway 281 between mile markers 628 and 634.
US Highway 59 between mile markers 708 and 724.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2825 9798 2830 9817 2853 9812 2842 9782
TIME...MOT...LOC 1136Z 210DEG 9KT 2832 9807
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NMPSpecial weather statement, Jun 12, 5:50 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
650 AM CDT Thu Jun 12 2025
TXZ233-234-246-247-121230-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-Goliad TX-
650 AM CDT Thu Jun 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTH CENTRAL REFUGIO COUNTIES THROUGH 730 AM
CDT...
At 650 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northeast of Salem
to near Saxet Lakes to near Runge. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Victoria Colony Creek
Country Club, Weesatche, Weser, Nursery, Victoria Riverside Park,
Victoria College, Victoria Mall, Saxet Lakes, Brentwood Subdivision,
Inez, Salem, Telferner, Charco, Downtown Victoria, and Fordtran.
This includes the following highways...
US Highway 183 between mile markers 628 and 652.
US Highway 59 between mile markers 624 and 680.
US Highway 77 between mile markers 560 and 602.
US Highway 87 between mile markers 798 and 830.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2876 9667 2848 9691
2855 9765 2871 9771 2892 9742 2887 9730
2910 9698
TIME...MOT...LOC 1150Z 331DEG 17KT 2907 9686 2879 9709 2886 9769
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NMPNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1255527, 1255513, 1255514, 1255515, 1255516, 1255509, 1255517, 1255533, 1255518, 1255519, 1255520, 1255521, 1255534, 1255547, 1255536, 1255522, 1255523, 1255538, 1255539, 1255541, 1255542, 1255543, 1255544, 1255578, 1255580, 1255524, 1255525, 1255581, 1255526, 1255511, 1255510.